# SDR DHL2001806595

- Difficulty date: March 29, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NLG WHEEL WELL INTERNAL COVER CRACKED 1/2 INCH AT FS 10.000.   DRILLED STOP HOLE IAW SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER  IAW SRM 53-2-0 FIG 1B.  TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
